Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal Exhaustion/Brain Fog

Posted by cache-monkey on December 30, 2004, at 15:11:19


So, I'm in the process of starting up on Lamictal and have felt really out of it after each dose increase. Tired all the time. Foggy in the head. Can't think straight, and mildly agitated in the background.

I feel like it's cleared a little about 10 days or so after the dose increase. But even then it's a little up and down, and I still feel like I need to sleep more than normal. Of course, after a couple of more days it's time for the next dose increase, and I go back to square one.

Has anyone else experienced this with Lamictal? I'm especially curious if it's (as I think it is) a transient start-up/ramp-up side effect. Since I haven't gone longer then two weeks at the same dose, I'm worried that Lamictal is possible just fundamentally sedating for me.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:435760